1 doctor weighed in:

I am on birth control for ovarian cysts, and I have been taking my pill everyday, around the same time everyday also. . I switch I am on birth control for ovarian cysts, and I have been taking my pill everyday, around the same time everyday also. . I swit

1 doctor weighed in
Dr. Mary Engrav
Emergency Medicine

In brief: Yes,

Yes, you are right, that is abnormal and you should see your OB gyn doctor. Please take the pills with you that you were given.
They may have changed your hormone levels enough that you are having irregular bleeding. If you developed increased pain, vomiting, or light-headedness, then you would have to be seen as an emergency.

In brief: Yes,

Yes, you are right, that is abnormal and you should see your OB gyn doctor. Please take the pills with you that you were given.
They may have changed your hormone levels enough that you are having irregular bleeding. If you developed increased pain, vomiting, or light-headedness, then you would have to be seen as an emergency.
Dr. Mary Engrav
Dr. Mary Engrav
Thank
Get help from a real doctor now
Dr. Jane Van Dis
Board Certified, Obstetrics & Gynecology
14 years in practice
47M people helped
Continue
108,000 doctors available
Read more answers from doctors